# SDR IPXA13178893

- Difficulty date: May 31, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N152UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0835
- Aircraft time: 11,365 hours, 6,890 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN FLOORBOARD 252LG IS CRACKED AT LOWER SKIN.  FABRICATED MAIN CABIN FLOORBOARD IAW EO A300-5320-40552-B, APPENDIX B.
